You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Characterization of Abelian Groups
Proceedings of the American Mathematical Society
Vol. 117, No. 3 (Mar., 1993), pp. 627-629
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2159119
Page Count: 3
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Let G be a group and let $k > 2$ be an integer such that $(k^3 - k) < |G|/2$ if G is finite. Suppose that the condition |A2| ≤ k(k + 1)/2 is satisfied by every k-element subset $A \subseteq G$. Then G is abelian.
Proceedings of the American Mathematical Society © 1993 American Mathematical Society